# SDR ZZDA2012167

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER GEAR EXTENSION GEAR DOOR OPEN ILLUMINATED.  AFTER 15 SECONDS ALERT EXTINGUISHED.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR IAW B717 MM 32-34.  OP'S AND LEAK CK'D GOOD.
